# SDR R61A2025020100070

- Difficulty date: January 17, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 43,787 hours, 30,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17067679001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CF1, OXYGEN SUPPORT AT FR23, BET STGR 19R- 21R FOUND CORRODED. CF1, OXYGEN SUPPORT AT FR23, BET STGR 19R- 21R REPLACED IAW SRM 51-41-01 PARA 4-6, SRM 51-43-03 PARA 4-5.
